| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Joint Dislocation (2374); Joint Laxity (4526)
| Date of Event |
08/19/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial knee surgery.Subsequently, the patient dislocated their knee 1 day post-op and was revised the next day.Attempts have been made and all available information has been provided.
Additional Manufacturer Narrative
(b)(4).D10: unknown - unknown tibial component - unknown.Unknown - unknown articular surface - unknown.Unknown - unknown patella - unknown.G2 : foreign country : australia.Customer has indicated that the product will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was further reported that no implants dislocated, however, the lcl and mcl had failed causing a lack of stability in the joint.The surgeon implanted a rotating hinge knee system to provide rotational stability.Attempts have been made and all available information has been provided.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.D10: =00585006014 - articular surface with segmental hinge post size f 14 mm height - 65071440.00599003602 - prc agmt block post sz f 10mm - 64591069.00599003610 - distal femoral augment block precoat may be used with posterior and/or anterior blocks size f 5 mm augment with screw - 65539658.00588000400 - size 4 precoat cemented tibial component - 65916390.00598800426 - tibial block and screws precoat size 4 5 mm thickness - 63521431.00598801012 - 12mm diameter 100mm length straight stem extension combined length 145mm - 65813042.00598801010 - 10mm diameter 100mm length straight stem extension combined length 145mm - 65812993.66044274 - palacospro 75g - d110.66056768 - palacos r+g fast - 64731209.66044274 - palacospro 75g - d104.00588006014 - 14mm height size f articular surface with hinge post extension / use with plate 5,6 / screw enclosed do not discard - 65814281.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2023-02807.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.H6 : suggested component code: mechanical (04) - femur.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.Review of complaint history found no additional related issues for this item and the reported part and lot combination.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.